On the structure of homoethic functions. (Summary).

Juan Carlos Candeal; Esteban Indurain

Aequationes mathematicae (1993)

  • Volume: 45, Issue: 2-3, page 124-124
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Candeal, Juan Carlos, and Indurain, Esteban. "On the structure of homoethic functions. (Summary).." Aequationes mathematicae 45.2-3 (1993): 124-124. <http://eudml.org/doc/137514>.

author = {Candeal, Juan Carlos, Indurain, Esteban},
journal = {Aequationes mathematicae},
keywords = {homothetic functions; homogeneous functions},
number = {2-3},
pages = {124-124},
title = {On the structure of homoethic functions. (Summary).},
url = {http://eudml.org/doc/137514},
volume = {45},
year = {1993},

AU - Candeal, Juan Carlos
AU - Indurain, Esteban
TI - On the structure of homoethic functions. (Summary).
JO - Aequationes mathematicae
PY - 1993
VL - 45
IS - 2-3
SP - 124
EP - 124
KW - homothetic functions; homogeneous functions
UR - http://eudml.org/doc/137514
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.